Ulster University Logo

Large level crossings of random polynomials

Farahmand, K and Hannigan, P (2002) Large level crossings of random polynomials. Stochastic Analysis and Applications, 20 (2). pp. 299-309. [Journal article]

Full text not available from this repository.

URL: http://www.infj.ulster.ac.uk/~respub/2002-05/2F120003436.pdf

Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7797
Deposited By: Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:29
Last Modified:09 May 2016 10:53

Repository Staff Only: item control page